It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Serizon;4886054]Okay, I've always been one to look on here and read up about others things but I never did any of my own til now. Basically, I've suffered from spots/acne since just before I turned 13, I'm now 18 and I can only say they've gotten worse.

They were normal small spots that most people had at 13 to start with, and it was like that til about 15, and then it started getting bad. They started to become huge, red, angry, sore and just made my face look unevenly coloured, and as they got this bad I started to become late and miss school back then, so my parents took me to the GP who prescribed me duac gel and a 6 month course of Tetralysal anti-biotics. I noticed a big change during this straight away, and within 3-4months my skin was well enough to not bother me at all, I finished the course but kept the duac gel and applied when neccesary, and my skin was almost fine without any major problems.

Just after I turned 17, (due to personal reasons) I ended up going into a severe depressive episode, not going out, not eating, not sleeping etc from about christmas to June, and during this time my skin was almost completely clear, not one problem and it never bothered me, if i had a spot i'd still put duac on, but my skin literally cleared up, and when I got better in June time my skin was fine with no problems.

Now for the last month or two, my skin has decided to take a turn for the worst again, the affected area is below and next to my lips on my cheek, except this time i literally do not get proper spots, they come up as slightly raised, pinky lumps to start with and without even touching them the next day they will be either be a completely flat but huge red raw patch on my face, or a raised dark red spot. I returned to the GP who without even having a look at my back, face, shoulders or neck just put me straight back on the tetralysal (and obviously i'm still on duac) and I'm currently in the process of coming of Mirtazipine for the depressive episode. I've been taking the anti-biotics again for about 3 weeks, and literally have not seen any improvement, in fact it has got worse.

It is affecring my college because as a guy I can't cover it up, and in the morning I will spend as long as it takes putting duac over the red marks or spots as duac is white and with the right amount in the right place, it blends in with my skin and isn't noticeable, but makes the spot look less red or even gone.

But recently the red marks I'm getting are becoming very sore, painful and spreading, and duac is currently not being able to cover them, i try not to use it but I can't leave the house unless they are covered up or atleast toned down to a point I can deal with them.

I've no idea what to do, we're going to see a derm soon but it will be a long wait, so i dont know what I can do to ease my face for the meantime.. When my skin got bad at 15 I felt very guilty for my spots (I'm not sure why) and they were ruining my relationship with my girlfriend back then so I guess that might have been why as she didn't care, but I felt ugly. I know I'm not the ugliest person in the world but I certainly don't feel good-looking when I have red marks all over my face. As with acne and depression people worry that they are linked, mine don't seem to be, as now at this age, rather than being guilty or feeling responsible for my skin, I am often very angry, wake up in a bad mood if I see my face is bad, irritable, and frustrated at the fact that almost 6 years of them to only get worse, I know everyone gets different, but this is how mine affect me.

When I go out I tend to forget about them if I've done my duac correctly, but if I know my skins bad I try not to let anyone get to close so they can notice it properly, this demonstrated recently with one of my best (girl) friends who liked to hug and be close like most people do, but I've been distant due to the fact that I don't like people seeing it up close.[/QUOTE]

I feel so bad for you. I wish I had some words to make you feel better but I don't. I just wanted you to know I care.

I think you need to change medications, since you have used that one for so long, you may need to try something different.

go to a search engine and type in "antibiotic use for ache" ............I did that, and they have several other antibiotics you might ask your doctor about.

Good Luck! Try if can to stay positive, this won't last forever. My daughter had the same problem, she is fine now, and happy.





All times are GMT -7. The time now is 02:01 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!